American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A70) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Akram Aldroubi, David Larson, Wai-Shing Tang and Eric Weber. Geometric aspects of frame representations of abelian groups. Trans. Amer. Math. Soc. 356 (2004) 4767-4786. MR 2084397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] C. W. Onneweer. Multipliers on weighted $L\sb p$-spaces over certain totally disconnected groups . Trans. Amer. Math. Soc. 288 (1985) 347-362. MR 773064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Edwin Hewitt and Gunter Ritter. Conjugate Fourier series on certain solenoids . Trans. Amer. Math. Soc. 276 (1983) 817-840. MR 688979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] C. W. Onneweer. Fractional differentiation and Lipschitz spaces on local fields . Trans. Amer. Math. Soc. 258 (1980) 155-165. MR 554325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Paul S. Muhly. Function algebras and flows. IV . Trans. Amer. Math. Soc. 203 (1975) 55-66. MR 0493358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Stephen J. Berman. Wave equations with finite velocity of propagation . Trans. Amer. Math. Soc. 188 (1974) 127-148. MR 0330781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] John Gosselin. Almost everywhere convergence of Vilenkin-Fourier series . Trans. Amer. Math. Soc. 185 (1973) 345-370. MR 0352883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. Edward Nussbaum. On functions positive definite relative to the orthogonal group and the representation of functions as Hankel-Stieltjes transforms . Trans. Amer. Math. Soc. 175 (1973) 389-408. MR 0333601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Laurence D. Hoffmann. Radial limit sets on the torus . Trans. Amer. Math. Soc. 171 (1972) 283-290. MR 0330934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1